A 35-year-old man had been diagnosed with Fabry disease ten years ago and was being treated with intravenous agalsidase beta. He was referred to our clinic due to having a history of a severe anaphylactic reaction during infusion of agalsidase beta at the eighth year of treatment on August 4, 2020. He had received agalsidase beta for eight years with premedication without any problem until the last dose when the patient had hypotension (80/60 mmHg) and excessive sweating after taking 0.074% (7 mg) of the total dose. Oxygen saturation measured with a pulse oximeter had been normal (96%). There were no symptoms or signs related to the respiratory or gastrointestinal systems or the skin. This reaction had been interpreted as anaphylaxis, and the infusion had been immediately stopped, and intravenous 1mg/kg methylprednisolone and intramuscular 0,5 mg adrenalin administered rapidly. Subsequently, 1000ml 0.9% NaCl had been given intravenously. His vital signs and symptoms recovered with no other complaints within 15 minutes. According to our clinical assessment, the reaction was an anaphylaxis. Since he had to take enzyme therapy, we decided to apply agalsidase beta infusion with the 12-step, 3-bag desensitization protocol. The patient completed the protocol successfully in 351 minutes, without any hypersensitivity reactions. Consequently, the patient was scheduled to receive agalsidase beta with this desensitization protocol and successfully received the last four doses.